Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I had sex with my Girl friend last month. We had it in a day after her periods. I used a condom and she had i-pill for an extra precaution immediately after intercourse (with in 2 hours). She had an unusual bleeding after 2 days of having i-pill. Just like her regular periods which lasted for a week. This was not her normal periods cycle since she had her normal cycle about a week back before we had sex.
Now the issue is she missed her periods, her normal period cycle was on 11th of every month. she missed it. We thought this would come next week because last month she had 2 periods due to i-pill (One before we had sex and then one after we had sex and i-pill) Today is 24th & she is still waiting for periods. We are kind of scared to hell because of this. We did pregnancy test using strip and turned out to be negative. but we are still worried about the periods and possibility of pregnancy and her health. Kindly help and suggest because we are going through a lot of stress and tension on fear of an unexpected and untimely pregnancy. Kindly help please.

Loading...

Hi Jaiz,

It is unlikely she is pregnant.  More likely, she is experiencing a common side effect of the pill, a late period.

The pill can make her period early or late and heavier or lighter than normal.  All her symptoms, even the bleeding afterwards, are consistent with side effects of the pill.

Hope it helps.
Reply

Loading...

Hi, jaiz
I had the exactly something when you have sex straight after a period you to tend to a little bleeding and you used protection, I've had that but with me ive been told I'm possibly pregnant my self I know the feelig it's scary as he'll when you take the pill your body had to get used to it and if it's her first time using it after you used the first packed it protection has to give it time to get into the body system that's what doctors normally say but used condoms to as there is always risk go back to the doctor all he best :)
Reply

Loading...


hey, I had intercourse on the 22nd day from my last period and even took an ipill with an hour. Generally my periods are very regular and I get exactly within completion of a month. but this time its not the same.. I had been panicking form last one week. even thought of taking a test. Is there any change of me getting pregnant ? I'm sh*t scared pls help...
Reply

Loading...

hi,

need not worry abt this i had the same case....it is very normal....it is just the side effect of pill ..as it is very strong pill.

she is not pregnent ..she will be absolutely normal in her next periods...remember if this pill is not suiting her stop use of it ..use condoms

Reply

Loading...

Hi I am 25 year old and married woman.when was 23 I got married, me and my husband had sex that time but as we don't want any kid that time that's why I had taken an ipill 2 times within a month.now a year has passed we want a kid,but whenever we try we fail.will be able to get pregnent.does ipill effect regardind my pregnency?please suggest any information.
Reply

Loading...

hi,
I'm also taking pills we had sex during my fertility stage twice but i was confident i wont get pregnant because i was taking pills.i dont understand why its been a week now and i still dont have my period. i'm still taking the pills though. am i pregnant or just delayed?
Reply

Loading...

M in d same stage
Reply

Loading...


don't worry jaiz! it's common! some time it's happen!
Reply

Loading...